Alert archive / Oregon / Frost Advisories in 2011

Frost Advisory 25, NWS Medford, OR

June 23, 2011Klamath County, Lake County, Oregon

NWS Medford, OR issued this frost advisory at Jun 23, 2011, 2:01 PM PDT for Klamath County, Lake County, Oregon. It took effect at Jun 25, 2011, 3:00 AM PDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2011, 2:01 PM PDT (21:01 UTC)
In effect from
Jun 25, 2011, 3:00 AM PDT
Expired
Jun 25, 2011, 8:00 AM PDT
In force
5 hr
Issued by
NWS Medford, OR

Counties Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WWUS76 KMFR 232101
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
201 PM PDT THU JUN 23 2011

...FROST ADVISORY FOR KLAMATH AND LAKE COUNTIES IN EASTERN
   OREGON...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR
FROST TO FORM LATE TONIGHT INTO EARLY FRIDAY MORNING...AND AGAIN
LATE FRIDAY NIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE
FROST WILL BE IN THE NORTHERN PARTS OF KLAMATH AND LAKE COUNTIES.

ORZ029>031-241515-
/O.NEW.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/
/O.CON.KMFR.FR.Y.0024.110624T1000Z-110624T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY...
CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER
201 PM PDT THU JUN 23 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
   FRIDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY. A
FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT FRIDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S
  LATE TONIGHT AND EARLY FRIDAY MORNING...AND AGAIN LATE FRIDAY
  NIGHT AND EARLY SATURDAY MORNING.  

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... 
  GILCHRIST...SPRAGUE RIVER.

* IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE
  CONDITIONS FOR FROST TO FORM. AREAS MOST LIKELY TO HAVE FROST WILL
  BE IN THE NORTHERN HALF OF KLAMATH AND LAKE COUNTIES OR NORTH OF
  STATE HIGHWAY 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STOCKTON
6 follow-up statements
533 
WWUS76 KMFR 241036
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
336 AM PDT FRI JUN 24 2011

...FROST ADVISORY FOR KLAMATH AND LAKE COUNTIES IN EASTERN   
OREGON...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR
FROST TO FORM EARLY THIS MORNING...AND AGAIN LATE FRIDAY NIGHT
INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE FROST WILL BE IN
THE NORTHERN PARTS OF KLAMATH AND LAKE COUNTIES.

ORZ029>031-241845-
/O.CON.KMFR.FR.Y.0024.000000T0000Z-110624T1500Z/
/O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
336 AM PDT FRI JUN 24 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S EARLY
  THIS MORNING...AND AGAIN LATE FRIDAY NIGHT AND EARLY SATURDAY
  MORNING.

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT...
  GILCHRIST...SPRAGUE RIVER AND CHILOQUIN.

* IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE 
  CONDITIONS FOR FROST TO FORM. AREAS MOST LIKELY TO HAVE FROST
  WILL BE IN THE NORTHERN HALF OF KLAMATH AND LAKE COUNTIES OR 
  NORTH OF STATE HIGHWAY 140. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SVEN
317 
WWUS76 KMFR 241051
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
351 AM PDT FRI JUN 24 2011

...FROST ADVISORY FOR KLAMATH AND LAKE COUNTIES IN EASTERN
OREGON...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR
FROST TO FORM EARLY THIS MORNING...AND AGAIN LATE FRIDAY NIGHT
INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE FROST WILL BE IN
THE NORTHERN PARTS OF KLAMATH AND LAKE COUNTIES.

ORZ029>031-242300-
/O.CON.KMFR.FR.Y.0024.000000T0000Z-110624T1500Z/
/O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
351 AM PDT FRI JUN 24 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S 
  EARLY THIS MORNING...AND AGAIN LATE FRIDAY NIGHT AND EARLY 
  SATURDAY MORNING. 

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... 
  GILCHRIST...SPRAGUE RIVER AND CHILOQUIN.

* IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE 
  CONDITIONS FOR FROST TO FORM. AREAS MOST LIKELY TO HAVE 
  FROST WILL BE IN THE NORTHERN HALF OF KLAMATH AND LAKE 
  COUNTIES OR NORTH OF STATE HIGHWAY 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
156 
WWUS76 KMFR 241527
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
827 AM PDT FRI JUN 24 2011

...FROST ADVISORY FOR KLAMATH AND LAKE COUNTIES IN EASTERN
OREGON...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR
FROST TO FORM LATE TONIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY
TO HAVE FROST WILL BE IN THE NORTHERN PARTS OF KLAMATH AND LAKE
COUNTIES.

ORZ029>031-242200-
/O.EXP.KMFR.FR.Y.0024.000000T0000Z-110624T1500Z/
/O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BLY...CHEMULT...CRESCENT...GILCHRIST...
CHILOQUIN...
827 AM PDT FRI JUN 24 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
SATURDAY.


* TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S
  LATE TONIGHT AND EARLY SATURDAY MORNING.

* LOCATIONS INCLUDE: BLY...CHEMULT...CRESCENT... GILCHRIST...AND
  CHILOQUIN.

* IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE 
  CONDITIONS FOR FROST TO FORM. AREAS MOST LIKELY TO HAVE 
  FROST WILL BE IN THE NORTHERN HALF OF KLAMATH AND LAKE 
  COUNTIES OR NORTH OF STATE HIGHWAY 140.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BTL
428 
WWUS76 KMFR 242112
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
212 PM PDT FRI JUN 24 2011

...FROST ADVISORY FOR PORTIONS OF KLAMATH AND LAKE COUNTIES IN
EASTERN OREGON...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR
FROST FORMATION LATE TONIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY
TO HAVE FROST WILL BE IN THE NORTHERN PORTIONS OF KLAMATH AND LAKE
COUNTIES.

ORZ029>031-251100-
/O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
212 PM PDT FRI JUN 24 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
SATURDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S 
  LATE TONIGHT AND EARLY SATURDAY MORNING. 

* LOCATIONS INCLUDE: AREAS AROUND BLY AND SPRAGUE RIVER...AS WELL
  AS...CHEMULT...CRESCENT...GILCHRIST...AND CHILOQUIN.

* IMPACTS...AREAS OF FROST ARE LIKELY TO FORM IN THE NORTHEASTERN
  TWO THIRDS OF KLAMATH COUNTY AND THE NORTHWESTERN HALF OF LAKE
  COUNTY...PRIMARILY NORTH OF STATE HIGHWAY 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

BTL
965 
WWUS76 KMFR 250942
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
242 AM PDT SAT JUN 25 2011

...FROST ADVISORY FOR PORTIONS OF KLAMATH AND LAKE COUNTIES IN
EASTERN OREGON...

.CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR
FROST FORMATION LATE TONIGHT INTO SATURDAY MORNING. AREAS MOST
LIKELY TO HAVE FROST WILL BE IN THE NORTHERN PORTIONS OF KLAMATH
AND LAKE COUNTIES.

ORZ029>031-251500-
/O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
242 AM PDT SAT JUN 25 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S 
  LATE TONIGHT AND EARLY SATURDAY MORNING. 

* LOCATIONS INCLUDE: AREAS AROUND BLY AND SPRAGUE RIVER...AS 
  WELLAS...CHEMULT...CRESCENT...GILCHRIST...AND CHILOQUIN. 

* IMPACTS...AREAS OF FROST ARE LIKELY TO FORM IN THE 
  NORTHEASTERNTWO THIRDS OF KLAMATH COUNTY AND THE 
  NORTHWESTERN HALF OF LAKE COUNTY...PRIMARILY NORTH OF STATE 
  HIGHWAY 140. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$
049 
WWUS76 KMFR 251505
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
805 AM PDT SAT JUN 25 2011


ORZ029>031-251615-
/O.EXP.KMFR.FR.Y.0025.000000T0000Z-110625T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
805 AM PDT SAT JUN 25 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Jun 23, 1:03 PM PDT, 58 minutes earlier.

Area forecast discussion, Jun 23, 1:03 PM PDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
103 PM PDT THU JUN 23 2011

.DISCUSSION...23/12Z NAM/GFS IN.

A LONG WAVE TROUGH IS NOW MOVING ONSHORE THE PACIFIC NORTHWEST AND
IT WILL PROGRESS VERY SLOWLY EAST AS SHORT WAVES MOVING THROUGH IT
WILL CAUSE IT TO PROGRESS IN FITS AND STARTS.  THE MORNING LOW CLOUDS
AND FOG OVER THE WEST SIDE ARE NOW CLEARING OUT.

ONE SUCH SHORT WAVE MOVED THROUGH EARLIER THIS MORNING...WHICH
INCREASED THE DEPTH OF THE MARINE LAYER. THIS INCREASE ALLOWED
MARINE STRATUS TO MOVE INLAND AS FAR AS THE CASCADES AND
SISKIYOUS. THE SHORT WAVE IS NOW MOVING OUT SO ANY CONVECTION
ASSOCIATED WITH IT SHOULD DEVELOP TO THE EAST OF THE CWA THIS AFTERNOON
AND EVENING. HOWEVER...WILL MONITOR MODOC COUNTY AS IT WILL BE
CLOSE TO THAT AREA. TODAY HAS BEEN MUCH COOLER INLAND COMPARED TO
YESTERDAY...GENERALLY ABOUT 5 DEGREES COOLER IN THE UMPQUA BASIN
AND 10-17 DEGREES COOLER OVER THE REMAINING INLAND LOCATIONS.

SKIES WILL REMAIN MOSTLY CLEAR EAST OF THE CASCADES AND THAT...
COMBINED WITH THE COOLER AIR...WILL MAKE FOR SOME COLDER THAN
NORMAL LOWS TONIGHT. A FROST ADVISORY HAS BEEN ISSUED FOR THE
OREGON EAST SIDE ZONES. MARINE CLOUDS WILL LIKELY RETURN TO MOST
OF THE WEST SIDE AS THE TROUGHING ALOFT WILL SUPPORT A THICK
MARINE LAYER.

TEMPERATURES WILL REMAIN COOL FRIDAY AS THE UPPER TROUGH WILL
STILL BE OVER THE PACIFIC NORTHWEST. WILL ISSUE A FROST ADVISORY
FOR THE EAST SIDE FOR FRIDAY NIGHT.

THE LONG WAVE TROUGH WILL FINALLY MOVE OUT TO THE EAST FRIDAY
NIGHT AND A RIDGE WILL BUILD IN. THIS RIDGE WILL STRENGTHEN AND
SLOW DOWN AS IT MOVES IN. EXPECT A WARMING TREND TO COMMENCE
SATURDAY WITH CONTINUED DRY WEATHER. THE MARINE LAYER INVERSION
WILL ALSO LOWER AND STRENGTHEN IN RESPONSE TO THE RIDGING ALOFT.
THE RIDGE WILL BREAK TO THE EAST OF THE CWA SUNDAY NIGHT.

ANOTHER LONG WAVE TROUGH WILL MOVE IN MONDAY. INITIALLY THIS WILL
FORCE THE THERMAL TROUGH NEAR THE COAST ONSHORE...SO MONDAY WILL
BE THE WARMEST DAY OVER THE NEXT SEVEN DAYS OVER INLAND LOCATIONS.
EVEN SO...IT WON'T GET AS WARM AS THE PAST FEW DAYS HAVE BEEN.

THE FRONT ASSOCIATED WITH THE TROUGH WILL MOVE ONSHORE
TUESDAY...AND THIS WILL BE THE NEXT CHANCE OF PRECIPITATION OVER
THE MEDFORD CWA. THE MODELS HAVE VARIED ON THEIR TREATMENT OF THIS
SYSTEM...BUT THEY ARE TRENDING TOWARD AGREEMENT...AND IT LOOKS LIKE
THIS WILL BE A FAIRLY WET SYSTEM. THUNDERSTORMS ARE ALSO POSSIBLE
FROM THE CASCADES EAST TUESDAY AFTERNOON AND EVENING.

EXPECT THE COOL AND SHOWERY CONDITIONS TO CONTINUE WEDNESDAY WITH
THE TROUGH OVERHEAD...WITH THUNDERSTORM AGAIN POSSIBLE.  CLEARING
SKIES AND WARMER TEMPERATURES THURSDAY AS THE TROUGH MOVES OUT AND
THE UPSTREAM RIDGE BUILDS IN. AT THIS TIME IT LOOKS LIKE THE
PATTERN WILL REMAIN PROGRESSIVE BEYOND THURSDAY...SO THE UNSETTLED
WEATHER WILL CONTINUE.

&&

.AVIATION...VFR SKIES WILL PREVAIL THROUGH FRIDAY EAST OF THE
CASCADES AND SOUTH OF THE SISKIYOUS. FROM THE CASCADES WEST AND
SISKIYOUS NORTH...MOSTLY VFR SKIES WILL PREVAIL...BUT THERE WILL
BE ISOLATED OBSCUREMENT OF HIGHER TERRAIN THIS AFTERNOON...AND
AREAS OF MVFR CIGS WITH HIGHER TERRAIN OBSCURED IN MARINE STRATUS
LATE TONIGHT THROUGH FRIDAY MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 3 AM TO 8 AM PDT FRIDAY FOR ORZ029>031.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PDT THIS AFTERNOON FOR
        PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT FRIDAY FOR PZZ376.
     GALE WARNING UNTIL 11 PM PDT FRIDAY FOR PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM PDT THIS
        AFTERNOON FOR PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT FRIDAY FOR
        PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT FRIDAY
        FOR PZZ356.
     SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM THIS AFTERNOON TO 11 PM
        PDT THIS EVENING FOR PZZ370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 PM THIS AFTERNOON
        TO 11 PM PDT THIS EVENING FOR PZZ370.

15/09/05
Hazardous weather outlook, Jun 23, 7:13 AM PDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
713 AM PDT THU JUN 23 2011

ORZ029>031-241300-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
713 AM PDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FROST ADVISORY IS IN EFFECT EARLY FRIDAY MORNING...SEE THE
LATEST MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:06 AM PDTFrost AdvisoryMFRKlamath, Lake30 hr
Jun 23, 3:09 AM PDTGale WarningMFR25 hr
Jun 23, 3:09 AM PDTHazardous Seas WarningMFR25 hr
Jun 23, 3:09 AM PDTSmall Craft Advisory for WindsMFR3 days
Jun 23, 3:09 AM PDTSmall Craft Advisory for Hazardous SeasMFR3 days

Nearby

Frost Advisories in Oregon, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.